Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What else would cause these symptoms ?

I am 25 years old with a 7 year old daughter. My last period was in the end of January, I have been having cramping like my cycle is going to start, but nothing. I feel these cramps at least once a week, usually once every couple days. I have also had diarrhea, heart burn, extreme fatigue and mood swings, not sure if this is related or not. I took 3 home pregnancy tests, within about a 4 day timeframe in mid-March, all negative. I am sexually active and the only birth control method being used is the withdraw method. What is the probability of pregnancy ? What else would cause these symptoms ? I am not currently, nor have I recently taken and maeications, either OTC or perscribed.
Asked On : Thu, 15 Apr 2010
Answers:  1 Views:  503
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Withdraw method is not that effective in preventing pregnancy as such. So chances of pregnancy are there if you have had sex during your mid cycle. Cramps are not specific to pregnancy and as you have mentioned, it could be a premenstrual sign, that is true. So since it is more than 40 days after your last periods, I do suggest you to get a urine pregnancy test done and also report to a gynecologist for further evaluation.

Answered: Tue, 20 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor